Volume 12, Issue Supplement 2, December 2005, Pages 15 - 27
A novel approach to the theory of Padé approximants
Available Online 1 December 2005.
- https://doi.org/10.2991/jnmp.2005.12.s2.2How to use a DOI?
- By associating polynomials and power series expansions with sln(C) modules we dscribe the theory of Padé approximants in terms of tensor products of representations and interpret their recurrence relations algebraically. The treatment links with the theory of Hirota derivatives and discrete integrable models and is generalizable to larger numbers of variables. This paper summarizes and extends the work of .
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Christopher Athorne PY - 2005 DA - 2005/12 TI - A novel approach to the theory of Padé approximants JO - Journal of Nonlinear Mathematical Physics SP - 15 EP - 27 VL - 12 IS - Supplement 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s2.2 DO - https://doi.org/10.2991/jnmp.2005.12.s2.2 ID - Athorne2005 ER -